I stopped taking the contraceptive pill 6 months ago Since,

Patient : I stopped taking the contraceptive pill 6 months ago. Since, I have not had any periods and have developed bad acne. My GP conducted blood tests, the results of which suggested that I have PCOS, and I am now awaiting a follow up ultrasound. I have also been prescribed a topical antibiotic treatment for my skin. It helped a bit but my skin is still bothering me a lot. Therefore I would like to know if I can resume taking the pill now because I am desperate to clear up my skin. Do I have to wait to have the ultrasound/ get a definite PCOS diagnosis however?
Symptoms:  Acne, amenorrhea
Doctor :   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: A month ago I had an hiv and std test done, everything came back negative. But I noticed a dark looking sore or ras...

Q: A couple of days ago I felt a lump on the underside of my left arm where it meets the armpit. It was not there 2 days...

Q: I take Lo Loestrin Fe birth control. Took my Wednesday pill (from the final row). And I was supposed to take my Frida...

Q: Husband is 43 years old and has been on prograf and cellcept for last 7 years due to heart transplant. Levels of prog...

Q: I have an unstable spondylolisthesis. Over the last year and a half I have been hitting the bottle pretty hard to de...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews